# SDR SWIA200921750

- Difficulty date: June 5, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N562SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120336
- Aircraft time: 24,061 hours, 34,400 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Window
- Condition: Lack Of Lube
- Location: Cockpit
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS SIDE DV WINDOW DIFFICULT TO OPEN.  (FLT 6311)  LUBED CAPTAINS DV WINDOW.
